# SDR IPXA09656471

- Difficulty date: June 28, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Condition: Burned
- Location: Lt Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PRIOR TO TAKEOFF HEARD A CRACKLING NOISE AND SMELLED ELECTRICAL BURNING RECEIVED A "L FMC FAIL IN EICAS" AND LOST THE R FMC CDU.  CDU BREAKER OPENED AND WOULD NOT RESET.  IDENTIFIED RT CDU HAD A BURNED ODOR REPLACED CDU PER MM 34-61-02-2.  REPLACED LT FMC PER MM 34-61-01-4.  OPS GOOD.
